Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the cohomological equivalence of a class of functions under an irrational rotation of bounded type

Authors: Lawrence Baggett and Kathy Merrill
Journal: Proc. Amer. Math. Soc. 111 (1991), 787-793
MSC: Primary 28D05
MathSciNet review: 1042261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a linear combination of positive real powers of $ x$, with integral 0 and equal values at 0 and 1, is a coboundary for any irrational rotation of bounded type. We apply this result to establish the ergodicity of related compact and noncompact skew products.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05

Additional Information

PII: S 0002-9939(1991)1042261-9
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia